# SDR DALA1126835501

- Difficulty date: April 17, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 82,376 hours, 34,138 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD OF RT PYLON T/E SKATE ANGLE CRACKED.  PERFORMED HFEC INSP IAW NTM 51-00-19 PT 6.  STOP DRILLED CRACK IAW SRM 54-52-01-801.  REMOVED PNL 455BR IAW SRM 51-40-02.  REMOVED SKATE ANGLE IAW SRM 51-40-02.  RECEIVED FABBED SKATE ANGLE WITH TRAVELER T11/878413 IAW DWG 112N4601-13 LOCATED AND DRILLED IAW SRM 51-40-05.  TREATED AND PRIMED IAW SRM 51-20-01.  APPLIED TOPCOAT IAW SRM 51-20-01.  INSTALLED SKATE ANGLE IAW SRM 54-52-01.
